Alert archive / Utah / Red Flag Warnings in 2008
Red Flag Warning 26, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jul 3, 2008, 12:56 PM MDT. It took effect at Jul 4, 2008, 11:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2008, 12:56 PM MDT (18:56 UTC)
- In effect from
- Jul 4, 2008, 11:00 AM MDT
- Expired
- Jul 4, 2008, 10:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 031856 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1256 PM MDT THU JUL 3 2008 UTZ420-422>424-433>437-439-440-041100- /O.UPG.KSLC.FW.A.0015.080704T1700Z-080705T0400Z/ /O.NEW.KSLC.FW.W.0026.080704T1700Z-080705T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 1256 PM MDT THU JUL 3 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT FRIDAY FOR GUSTY SOUTH WINDS...LOW RELATIVE HUMIDITY...AND ISOLATED DRY THUNDERSTORMS ACROSS MUCH OF WESTERN...CENTRAL AND SOUTHERN UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS WARNING INCLUDES ALL OF ZONES 420...422 THROUGH 424...439 AND 440...AS WELL AS ZONES 433 THROUGH 437 BELOW 8000 FEET. SOUTHERLY WINDS WILL INCREASE ACROSS MUCH OF WESTERN...CENTRAL AND SOUTHERN UTAH LATE FRIDAY MORNING...AND CONTINUE THROUGH FRIDAY EVENING. SPEEDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH WILL BE COMMON FRIDAY AFTERNOON. THESE WIND GUSTS...COMBINED WITH VERY LOW HUMIDITY ACROSS THE AREA...WILL CREATE EXTREME FIRE WEATHER CONDITIONS ACROSS THE WARNED AREA. IN ADDITION...INCREASING MOISTURE ACROSS THE AREA FRIDAY AFTERNOON WILL BRING A CHANCE FOR DRY THUNDERSTORMS ACROSS THE WARNED AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
000 WWUS85 KSLC 041045 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 445 AM MDT FRI JUL 4 2008 UTZ420-422>424-433>437-439-440-042100- /O.CON.KSLC.FW.W.0026.080704T1700Z-080705T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 445 AM MDT FRI JUL 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS...LOW HUMIDITY...AND ISOLATED DRY THUNDERSTORMS ACROSS MUCH OF WESTERN...CENTRAL AND SOUTHERN UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM MDT TODAY. THIS WARNING INCLUDES ZONES 420...422 THROUGH 424...439 AND 440...AS WELL AS ZONES 433 THROUGH 437 BELOW 8000 FEET. SOUTHERLY WINDS WILL INCREASE ACROSS MUCH OF WESTERN...CENTRAL AND SOUTHERN UTAH LATE THIS MORNING...AND CONTINUE THROUGH THIS EVENING. SPEEDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH WILL BE COMMON THROUGH THE AFTERNOON. THESE WIND GUSTS... COMBINED WITH VERY LOW HUMIDITY ACROSS THE AREA...WILL CREATE EXTREME FIRE WEATHER CONDITIONS ACROSS THE WARNED AREA. IN ADDITION...INCREASING MOISTURE ACROSS THE AREA FRIDAY AFTERNOON WILL BRING A CHANCE FOR DRY THUNDERSTORMS ACROSS THE WARNED AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 042054 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 254 PM MDT FRI JUL 4 2008 UTZ435-437-439-440-050400- /O.NEW.KSLC.FW.A.0016.080705T1800Z-080706T0300Z/ /O.CON.KSLC.FW.W.0026.000000T0000Z-080705T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 254 PM MDT FRI JUL 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS WARNING INCLUDES ZONES 420...422 THROUGH 424...439 AND 440... AS WELL AS ZONES 433 THROUGH 437 BELOW 8000 FEET. STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THIS EVENING. SPEEDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL BE COMMON INTO THIS EVENING. THESE WIND GUSTS... COMBINED WITH VERY LOW HUMIDITY ACROSS THE AREA...WILL CREATE EXTREME FIRE WEATHER CONDITIONS ACROSS THE WARNED AREA. LOW HUMIDITIES AND GUSTY WINDS WILL DEVELOP AGAIN SATURDAY AFTERNOON. THE WINDS...THOUGH NOT QUITE AS STRONG AS TODAY...COULD STILL BE SUFFICIENT TO CREATE AREAS OF SEVERE FIRE WEATHER CONDITIONS INTO SATURDAY EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ420-422>424-433-434-436-050400- /O.CON.KSLC.FW.W.0026.000000T0000Z-080705T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- CENTRAL UTAH MOUNTAINS- 254 PM MDT FRI JUL 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS WARNING INCLUDES ZONES 420...422 THROUGH 424...439 AND 440... AS WELL AS ZONES 433 THROUGH 437 BELOW 8000 FEET. STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THIS EVENING. SPEEDS OF 20 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE COMMON INTO THIS EVENING. THESE WIND GUSTS... COMBINED WITH VERY LOW HUMIDITY ACROSS THE AREA...WILL CREATE EXTREME FIRE WEATHER CONDITIONS ACROSS THE WARNED AREA. IN ADDITION...INCREASING MOISTURE ACROSS THE AREA FRIDAY AFTERNOON WILL BRING A CHANCE FOR DRY THUNDERSTORMS ACROSS THE WARNED AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ441-050400- /O.NEW.KSLC.FW.A.0016.080705T1800Z-080706T0300Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- 254 PM MDT FRI JUL 4 2008 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. LOW HUMIDITIES AND GUSTY WINDS WILL DEVELOP SATURDAY AFTERNOON. THESE WINDS COMBINED WITH THE ALREADY LOW RELATIVE HUMIDITIES COULD BE SUFFICIENT TO CREATE AREAS OF SEVERE FIRE WEATHER CONDITIONS INTO SATURDAY EVENING. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 050409 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1009 PM MDT FRI JUL 4 2008 UTZ435-437-439-440-051215- /O.EXP.KSLC.FW.W.0026.000000T0000Z-080705T0400Z/ /O.CON.KSLC.FW.A.0016.080705T1800Z-080706T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 1009 PM MDT FRI JUL 4 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ZONES 435...437...439 AND 440... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR UTAH WEST OF I-15... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ZONES 435...437...439 AND 440. STRONG SOUTHERLY WINDS WILL DEVELOP AGAIN TOMORROW. SPEEDS OF 20 TO 25 MPH WITH GUSTS TO AROUND 35 MPH WILL BE COMMON TOMORROW AFTERNOON. THESE WIND GUSTS... COMBINED WITH VERY LOW HUMIDITY ACROSS THE AREA...WILL CREATE EXTREME FIRE WEATHER CONDITIONS ACROSS THE WARNED AREA. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ420-422>424-433-434-436-050515- /O.EXP.KSLC.FW.W.0026.000000T0000Z-080705T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- CENTRAL UTAH MOUNTAINS- 1009 PM MDT FRI JUL 4 2008 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. WINDS HAVE DIMINISHED ACROSS WESTERN UTAH AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ UTZ441-051215- /O.CON.KSLC.FW.A.0016.080705T1800Z-080706T0300Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- 1009 PM MDT FRI JUL 4 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ZONE 441... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. LOW HUMIDITIES AND GUSTY WINDS WILL DEVELOP TOMORROW AFTERNOON. THESE WINDS COMBINED WITH THE ALREADY LOW RELATIVE HUMIDITIES COULD BE SUFFICIENT TO CREATE AREAS OF SEVERE FIRE WEATHER CONDITIONS INTO TOMORROW EVENING. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jul 3, 9:30 AM MDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jul 3, 9:30 AM MDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
930 AM MDT THU JUL 3 2008
.SYNOPSIS...STRONG UPPER RIDGE WILL BE OVER THE AREA TODAY AND
PERSIST INTO INDEPENDENCE DAY. A WEAK COLD FRONT WILL BRING A SLIGHT
COOLING TREND FOR THE WEEKEND.
&&
.DISCUSSION...UPPER HIGH IS RIGHT OVER UTAH THIS MORNING AND THE
SUBSIDENCE HAS RESULTED IN SOME DRYING PER GPS PRECIPITABLE WATER
SENSOR AND A STABLE LAYER ABOVE 500 MB. AIR MASS WARMING HAS
OCCURRED AS WELL AND MODELS PROGG 700 MB TEMPS TO REACH 18 OR 19C UP
TO SLC THIS AFTERNOON. WITH LIMITED CLOUD COVER TODAY AND LIGHT WIND
WE SHOULD SEE DRY ADIABATIC MIXING AND THE FIRST 100 FOR SLC AFTER A
MODEST LOW OF 65. ISOLATED THUNDERSTORM ACTIVITY WILL BE LIMITED TO
THE UINTAS...WASATCH PLATEAU AND SOUTH TO BOULDER MOUNTAIN...
SIMILAR TO YESTERDAY. UP NORTH SOME TOWERING CUMULUS IS POSSIBLE FOR
THE TINTIC AND OQUIRRH HILLS AREA. THE VERY HIGH LEVEL OF FREE
CONVECTION WILL BE HARD TO REACH TODAY WITH LACK OF SYNOPTIC SUPPORT
BUT THE FAVORED AREAS ABOVE WILL TRIGGER.
LARGE EASTERN PACIFIC TROUGH WILL SWING A VORT LOBE ACROSS NEVADA
EARLY FRIDAY MORNING...AND THE UPPER RIDGE AXIS WILL BE SHUNTED
SLIGHTLY TO THE EAST. SOUTHWEST FLOW WILL INCREASE FRIDAY MORNING
ACROSS WESTERN UTAH AS THIS WAVE LIFTS ACROSS THE NORTHWEST CORNER
OF UTAH. SIMILAR 19C TO 20C HOT AIR MASS FORECAST TO COVER ALL
OF THE REGION ON FRIDAY. FIRST WAVE WILL BRING SOME MID LEVEL CLOUDS
FRIDAY MORNING ACROSS WESTERN AND NORTHERN UTAH (15-20 KFT)...THEN
THE AIR MASS IS PROGGED TO BE SOMEWHAT MORE UNSTABLE INTO FRIDAY
AFTERNOON. LOW LEVEL CONVERGENCE IN THE STRONGER SOUTHWEST FLOW
WILL BE FOCUSED OVER THE WASATCH PLATEAU AND UINTAS WHERE THE MAIN
AREA OF WIDELY SCATTERED THUNDERSTORMS WILL FIRE UP. WESTERN UTAH
WILL LIKELY HAVE VIRGA WITHIN SYNOPTIC LIFT AND HIGH BASED ELEVATED
INSTABILITY. LITTLE STRONGER WAVE FRIDAY AFTERNOON WILL BRING WINDY
CONDITIONS TO WESTERN UTAH (20-30 KNOTS AT 700 MB) AND PUSH A LOW
LEVEL COLD FRONT INTO NORTHWEST UTAH DURING FRIDAY EVENING. DESPITE
BEING WELL MIXED THE CLOUD COVER COULD AFFECT MAX TEMPS BY A COUPLE
DEGREES FOR WESTERN AND NORTHERN AREAS BUT HIGHS MAY BE REACHED
EARLY. ISOLATED THUNDERSTORMS COULD AFFECT THE FAR NW DESERTS. THIS
FRONT DROPS ACROSS NORTH CENTRAL UTAH LATER FRIDAY NIGHT AND
SATURDAY MORNING. MOISTURE IS PUSHED INTO EASTERN UTAH WHERE WIDELY
SCATTERED CONVECTION SHOULD OCCUR SATURDAY AFTERNOON WITH LIGHTER
WIND FOR MOST AREAS AND AIR MASS COOLING OF 1 TO 3C.
WESTERLY FLOW FORECAST TO BRING ANOTHER SHORT WAVE TROUGH ACROSS
NORTHERN UTAH ON SUNDAY FOR SOME COOLING AND ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS. DRIER MORE STABLE AIR MASS WITHIN NORTHWEST
FLOW ON MONDAY WITH LITTLE CHANGE TO TEMPERATURES.
&&
.AVIATION....WINDS ARE EXPECTED TO REMAIN SOUTHEAST AT THE SLC
TERMINAL UNTIL A NORTHWEST LAKE BREEZE DEVELOPS BETWEEN 18 AND 19Z.
30 PERCENT CHANCE OF THE WIND SHIFT OCCURRING BETWEEN 17 AND 18Z.
VFR CONDITIONS WILL PREVAIL THROUGH THE DAY.
&&
.FIRE WEATHER...STRONG UPPER RIDGE WILL RESIDE ACROSS THE AREA
TODAY...RESULTING IN HOT AND DRY CONDITIONS ACROSS MOST AREAS. WITH
THE PROXIMITY OF THE RIDGE WINDS SHOULD REMAIN GENERALLY LIGHT AND
DRIVEN BY TERRAIN FLOWS. AFTERNOON/EVENING THUNDERSTORM ACTIVITY
EXPECTED TO BE MINIMAL...AND CONFINED TO FAVORED HIGHER ELEVATION
LOCATIONS FROM THE UINTAS SOUTHWARD TO BOULDER MOUNTAIN.
THIS RIDGE IS FORECAST TO SHIFT EAST ON FRIDAY...ALLOWING FOR AN
INCREASE IN SOUTHWESTERLY FLOW ALOFT TO SPREAD ACROSS THE WESTERN
HALF OF THE DISTRICT. GUSTY AFTERNOON WINDS CAN BE EXPECTED ACROSS
MUCH OF THE WESTERN HALF OF UTAH...AND COMBINED WITH VERY LOW
HUMIDITY SHOULD ALLOW FOR WIDESPREAD SEVERE FIRE WEATHER CONDITIONS
FRIDAY AFTERNOON. OF ADDITIONAL CONCERN IS HIGH BASED MOISTURE
EXPECTED TO SPREAD ACROSS WESTERN UTAH...WHICH MAY RESULT IN HIGH
BASED SHOWERS/ISOLATED DRY THUNDERSTORMS WITH ACCOMPANYING
MICROBURSTS. WILL LIKELY BE UPGRADING CURRENT FIRE WEATHER WATCH TO
A RED FLAG WARNING.
A COLD FRONT WILL DROP INTO NORTHERN UT FRIDAY EVENING...ALLOWING
FOR A COOLING TREND ACROSS THE NORTH OVER THE WEEKEND.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 10 PM FRIDAY FOR UTZ002-
UTZ003-UTZ004-UTZ005-UTZ014-UTZ015-UTZ016-UTZ019-UTZ020-
UTZ517-UTZ518.
WY...NONE.
&&
TARDY
FIRE WEATHER...SEAMAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Jul 3, 5:08 AM MDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 508 AM MDT THU JUL 3 2008 UTZ001>016-019>021-517-518-WYZ021-041030- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 508 AM MDT THU JUL 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SUNNY SKIES AND A VERY WARM AIRMASS WILL ALLOW HIGH TEMPERATURES TO APPROACH OR EXCEED 100 DEGREES TODAY IN THE NORTHWESTERN VALLEYS...INCLUDING THE WASATCH FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS ARE POSSIBLE FRIDAY ACROSS APPROXIMATELY THE WESTERN HALF OF THE OUTLOOK AREA FROM THE COMBINATION OF GUSTY SOUTHWEST WINDS AND VERY LOW HUMIDITIES. USE EXTREME CAUTION WITH FIREWORKS THIS INDEPENDENCE DAY DUE TO THESE CONDITIONS. SHOWERS AND THUNDERSTORMS WILL ALSO INCREASE IN COVERAGE FRIDAY AFTERNOON AND SHIFT INTO EASTERN AND SOUTHEASTERN UTAH SATURDAY. DRY WEATHER WILL RETURN TO THE AREA SUNDAY AND PERSIST THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Red Flag Warnings in Utah, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.